본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

STABLE LOW ORDER NONCONFORMING QUADRILATERAL FINITE ELEMENTS FOR THE STOKES PROBLEM

Kim, Young-Deok   (Department of Mathematics KAIST  ); Kim, Se-Ki   (Department of Mathematics SungKyunKwan UniversityUU0000759  );
  • 초록

    Stability result is obtained for the approximation of the stationary Stokes problem with nonconforming elements proposed by Douglas et al [1] for the velocity and discontinuous piecewise constants for the pressure on qudrilateral elements. Optimal order $H^1$ and $L^2$ error estimates are derived.


  • 주제어

    stability .   quadrilateral element .   Stokes problem.  

  • 참고문헌 (9)

    1. Nonconforming Galerkin methods based on quadrilateral elements for second order elliptic problems , J. Douglas, Jr.;J. E. Santos;D. Sheem;X. Ye , M2AN Math. Model. Numer. Anal. / v.33,pp.747-770,
    2. Stacle nonconforming quadrilateral finite elements for the Stokes probles , Y. Kim.;S. Lee , Appl. Math. Comput. / v.115,pp.101-112,
    3. The Stability of finite element methods , R. Verfurth , Numer. Methods Partial Differential Equations / v.11,pp.93-109,
    4. Analysis of some quadrilateral nonconforming elements for incompressible elasticity , Z. Zhang , SIAM J. Numer. Anal. / v.34,pp.640-663,
    5. Analysis of locally stabilized mixed finite element methods for the Stokes problem , N. Kechkar;D. Silvester , Math. Comp. / v.58,pp.1-10,
    6. Analysis of mixed finite element methods for the Stokes problem;AA unified approach , Math. Comp. / v.42,pp.9-23,
    7. Error analysis of mixed finite element methods for the Stokes problem , R. Stenberg , Math. Comp. / v.54,pp.495-508,
    8. Simple nonconforming quadrilateral Stokes element , R. Rannacher;S. Turek , Methods Paritial Differential Equations / v.8,pp.97-111,
    9. The quadrilateral 'Mini' finite element for the Stokes problem , W. Bai. , Computt. Methods Appl. Mech. Engrg. / v.143,pp.41-47,

 저자의 다른 논문

  • KIM, SEKI (7)

    1. 1998 "SINGULAR INTEGRAL EQUATIONS AND UNDERDETERMINED SYSTEMS" Journal of the Korean Society for Industrial and Applied Mathematics 2 (2): 67~80    
    2. 1998 "THE DISCRETE SLOAN ITERATE FOR CAUCHY SINGULAR INTEGRAL EQUATIONS" Journal of the Korean Society for Industrial and Applied Mathematics 2 (2): 81~95    
    3. 2000 "HEDGING OPTION PORTFOLIOS WITH TRANSACTION COSTS AND BANDWIDTH" Journal of the Korean Society for Industrial and Applied Mathematics 4 (2): 77~84    
    4. 2000 "ON THE CONVERGENCE OF QUADRATURE RULE FOR SINGULAR INTEGRAL EQUATIONS" Journal of the Korean Society for Industrial and Applied Mathematics 4 (2): 85~97    
    5. 2003 "SIMULATIONS IN OPTION PRICING MODELS APPLIED TO KOSPI200" Journal of the Korean Society for Industrial and Applied Mathematics 7 (2): 13~22    
    6. 2004 "LD50 산출방법에 있어서 수리 · 통계학적 특성" Journal of toxicology and public health : an official journal of the Korean Society of Toxicology 20 (4): 321~324    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기